Permanents as formulas of summation over an algebra with a unique n-ary operation : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-6-796-799

Ключевые слова: permanents, noncommutative and multioperator algebras, the polarization theorem, polynomial identities, Decision making, Environmental management, Thermoelectric power plants, Environmental Monitoring, Impact on the environment, Measurement accuracy, Multi-version, Problem solutions, Real time, Simulation environment, Thermal power plants, Ecology

Аннотация: We give a new general definition for permanents over an algebra with a unique n-ary operation and study their properties. In particular, it is shown that properties of these permanents coincide with the basic properties of the classical Binet-Cauchy perma

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 6

Номера страниц: 796-799

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Egorychev Georgy P. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных